MAUDE Adverse Event Report: ENCORE MEDICAL L. P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18

ENCORE MEDICAL L. P. ALTIVATE ANATOMIC SHOULDER SYSTEM; ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Model Number 520-46-318
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to unknown reasons.
 
Event or Problem Description
Revision surgery - due to head exchange because the patient fell and dislocated her shoulder.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as dislocation after a fall.The previous surgery and the surgery detailed in this event occurred 3 months and 3 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) shows that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements and showed no non-conforming material reports (ncmr) associated with the main contributor component listed in the complaint.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to dislocation after a fall.There were no findings during this evaluation that indicate the reported devices were defective.No other information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.Agent has clearly mentioned that "patient fell", it seems that the event may have possibly occurred due to excessive loading, poor bone density, inadequate soft tissue support, patient activities or trauma.There are multiple factors that may also contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.

Brand Name
ALTIVATE ANATOMIC SHOULDER SYSTEM
Common Device Name
ALTIVATE ANATOMIC, OFFSET HUMERAL HEAD, 46X18
Manufacturer (Section D)
ENCORE MEDICAL L. P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key11627035
Report Number1644408-2021-00245
Device Sequence Number3667929
Product Code KWS
UDI-Device Identifier00190446176220
UDI-Public(01)00190446176220
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model Number520-46-318
Device Catalogue Number520-46-318
Device Lot Number878U1066
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2021
Supplement Date Received by Manufacturer05/03/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-07-000, LOT 888U1485; 520-07-000, LOT 888U1485
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR